Jump to content

Antibiotics effect on CH and Migraines


Recommended Posts

So I slipped getting into the back of my truck and took a good hit to the shin which resulted in me getting Cellulites. Doctor started me on Ciprofloxacin HCL 500mg twice a day. Before this I was having migraines every day which at some point will trigger clusters. Usually antibiotics give me headaches but this antibiotic has seemed to stop the migraines. Has anyone experienced something similar? 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...